# SDR HSY2001F00000

- Difficulty date: May 9, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360
- Aircraft serial: SH3627
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Limit Switch
- Part number: 200918206
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT CIRCUIT BREAKER NR 38 GEAR WARNING POPPED.  RESET CIRCUIT BREAKER, RECEIVED 3 GREEN, DOWN AND LOCKED INDICATION.  AT 500 FEET AFL (TOO LOW GEAR) WARNING.  DID GO AROUND AND LANDED.  RIGHT MAIN LANDING GEAR DOWN LIMIT SWITCH MALFUNCTIONED, INTERNAL SHORT CIRCUIT.  REMOVED AND REPLACED THE SWITCH, PLACED LANDING GEAR ON DEFERRED MAINTENANCE ITEM LIST PER MEL FOR RETRACTION CHECK.
